Stochastic games with average payoff criterion

M.K. Ghosh, M.K. Ghosh, Arunabha Bagchi

    Research output: Contribution to journalArticleAcademicpeer-review

    23 Citations (Scopus)

    Abstract

    We study two-person stochastic games on a Polish state and compact action spaces and with average payoff criterion under a certain ergodicity condition. For the zero-sum game we establish the existence of a value and stationary optimal strategies for both players. For the nonzero-sum case the existence of Nash equilibrium in stationary strategies is established under certain separability conditions.
    Original languageUndefined
    Pages (from-to)283-301
    Number of pages19
    JournalApplied mathematics and optimization
    Volume38
    Issue number38
    DOIs
    Publication statusPublished - 1998

    Keywords

    • 90D25
    • 93E05
    • Nash equilibrium
    • \linebreak[4] Ergodicity AMS Classification. 90D15
    • METIS-140318
    • Stationary strategy
    • Stochastic game
    • IR-85720
    • Value

    Cite this